Still not feeling well

it has been one month since my pacemaker. All is well with me medically. I have good “hours” and an occasional  good day. I am going back to school on Monday. At times I feel a bit light headed and just off. I explained this to my NP, and my blood pressure meds may have to be adjusted. I am also on 10  mgs of Paxil for anxiety. I started taking this in Nov due to really bad afib episodes. Not sure if this is the correct medication. I am seeing another NP on Tuesday to determine if my meds needs to be adjusted. Just wondering and will welcome comments. I am moving around normally, and just returned from Calif. wondering if this is not more anxiety related. 

Thanks,


2 Comments

Learning

by Terry - 2019-01-05 20:33:48

Some patients say they feel better with natural but paced ventricular activation; see <www.His-pacing.org>

Terry

Transient anxiety

by Tem - 2019-01-11 00:33:31

I had very similar episodes particularly at night time + occasionally during the day. I would feel warm, nausea, light headed+ my blood pressure would sky rocket. I went to ER x3 but all was well + the episode would pass. One of the doctors suggested it may be anxiety, but as a retired psychologist I dismissed this as it often occurred when I was asleep or during times when I was not particularly anxious. As it  was interrupting my sleep I decided to take low dose Valium before sleeping. After 3 really good night sleeps the nocturnal episodes went away , + those day time episodes also diminished. Anxiety obviously does play a part. It won’t hurt you but it is very unpleasant when you feel those episodes of feeling unwell. RET or rational emotive therapy which is cognitive behavioural therapy as indicated by a previous writer is very helpful if all else fails. Good luck + we share the same journey.👍

You know you're wired when...

You can proudly say you’re energy efficient.

Member Quotes

In fact after the final "tweaks" of my pacemaker programming at the one year check up it is working so well that I forget I have it.